MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 3 CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS 3 CPR CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS 3
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the device and confirmed the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report a button on the control panel was not functioning.In this state the device would not be able to perform automated chest compressions.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There was no patient involvement reported with the event.

Brand Name
LUCAS 3 CPR CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key24643303
Report Number3005445717-2026-00093
Device Sequence Number18693949
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 3
Device Catalogue Number99576-000067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown